Header

UZH-Logo

Maintenance Infos

A note on Carleson measures for Hardy spaces


La Blasco Cruz, O; Jarchow, H (2005). A note on Carleson measures for Hardy spaces. Acta Universitatis Szegediensis. Acta Scientiarum Mathematicarum, 71(1-2):371-389.

Abstract

We investigate Carleson measures µ on D where D is the open unit disk in C, along with functional analytic properties of the formal identitiy of the Hardy space H p (D) into the Lebesgue space Lq (µ), for any previously fixed 0 < p, q <
∞. Our corresponding characterizations do not only extend the classical results for measures concentrated on D but also provide different proofs for the latter ones. Among the
applications are generalizations to formal identities as above of several results which have been known for composition operators only.

Abstract

We investigate Carleson measures µ on D where D is the open unit disk in C, along with functional analytic properties of the formal identitiy of the Hardy space H p (D) into the Lebesgue space Lq (µ), for any previously fixed 0 < p, q <
∞. Our corresponding characterizations do not only extend the classical results for measures concentrated on D but also provide different proofs for the latter ones. Among the
applications are generalizations to formal identities as above of several results which have been known for composition operators only.

Statistics

Downloads

121 downloads since deposited on 05 Mar 2010
9 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Uncontrolled Keywords:Carleson measures, Carleson embeddings, Hardy spaces, compactness properties
Language:English
Date:2005
Deposited On:05 Mar 2010 08:59
Last Modified:06 Dec 2017 20:47
Publisher:Bolyai Institute, University of Szeged
ISSN:0001-6969
Official URL:http://www.math.u-szeged.hu/acta/Volumes/acta7112.htm

Download

Download PDF  'A note on Carleson measures for Hardy spaces'.
Preview
Filetype: PDF (Preprint)
Size: 1MB